# SDR ASAA2021091635980

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 45,839 hours, 13,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: None
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT THE EMERGENCY LIGHT COVER BY THE L1 DOOR BROKE AND FELL OFF. GROUNDED - YES. INSTALLED EMERGENCY LIGHT LENS PER B737-800 AMM 33-51-01 OPS CHECK GOOD.
